Table of Contents Author Guidelines Submit a Manuscript
Advances in Operations Research
Volume 2011 (2011), Article ID 645954, 21 pages
Research Article

Optimal Routing for Multiclass Networks

1Graduate School of Systems and Information Engineering, University of Tsukuba, Tsukuba Science City, Ibaraki 305-8573, Japan
2INRIA, BP93, 06902 Sophia Antipolis Cedex, France

Received 30 September 2010; Revised 4 April 2011; Accepted 5 April 2011

Academic Editor: Yi Kuei Lin

Copyright © 2011 Hisao Kameda et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Hisao Kameda, Jie Li, and Eitan Altman, “Optimal Routing for Multiclass Networks,” Advances in Operations Research, vol. 2011, Article ID 645954, 21 pages, 2011. doi:10.1155/2011/645954